MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN

DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Model Number VP-747-X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vp-747-x, vp-747-x surgipro*ii 7-0 75cm mv1758da (lot#d4h3167y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during an open bypass, during the anastomosis of the distal coronary artery, the needle broke while performing a continuous suturing technique.Another suture from the same box presented the same issue.The component did not fall into the patient¿s cavity.A new suture was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during an open bypass, during the anastomosis of the distal coronary artery, the needle broke while performing a continuous suturing technique.The component did not fall into the patient¿s cavity.A new suture was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted one blue suture and one needle.The needle was broken 1/3 of it's length from the swaged end.It was reported that the needle broke while performing a continuous suturing technique.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURGIPRO II
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22555344
Report Number9612501-2025-01924
Device Sequence Number9681656
Product Code GAW
UDI-Device Identifier10884521038943
UDI-Public(01)10884521038943(17)290731(10)D4H3167Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-747-X
Device Catalogue NumberVP-747-X
Device Lot NumberD4H3167Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/30/2025
09/04/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/18/2025
09/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexMale